# SDR AALA202205231645

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737
- Aircraft serial: 33229
- Aircraft time: 27,115 hours, 11,490 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TAKEOFF CONFIGURATION WARN HORN AND LIGHT ON TAKEOFF ROLL. PSEU LIGHT ILLUMINATION. REJECTED TAKEOFF. ADJUSTED SPEEDBRAKE TAKEOFF WARNING SWITCH PER AMM 31-51-03. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
